# SDR CA000414008

- Difficulty date: April 8, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 737-2A3
- Aircraft time: 59,976 hours
- Engine: Pwa JT8D9A
- System (JASC): 2910 · Hydraulic System, Main
- Part: Tube
- Part number: 6544510275
- Condition: Chafed
- Location: Rt Mlg Actuator
- Stage of operation: AP
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) NO 2 SYS A LOW PRESS WARNING LIGHT ON IN FLIGHT WITH A LOSS OF SYS QTY ON APPROACH. NO 1 A SYS LOW PRESS WARNING LIGHT ON RESULTING IN LOSS OF SYS HYD. CHAFED HYD LINE ABOVE RH MLG ACTUATOR. LINE REPLACED. AC SERVICEABLE.
